# SDR CA970423017

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1C160DTM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Out Of Specs
- Location: Prop
- Part time: 6,740 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE BLADES TO BE DIFFERENT LENGTHS; BLADE ANGLES OUT OF SPECS AT STATIONS 33 AND 36, TWISTING REQUIRED; LEADING EDGE BLUNT FROM FILING, REQUIRED DRESSING AND HUB NOT STAMPED.
